# SDR SIMA20180424009

- Difficulty date: April 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,553 hours, 27,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN FR 05 AND FR 03 BETWEEN STRINGERS 3L AND 4L LENGTH 4.5", WIDTH 6.5"AND DEPTH .125". REPAIRED IAW ERS-EM-53MR-3256 PART A REF AML PAGE 4250380 ITEM 1.
